# SDR DLM88050620

- Difficulty date: October 15, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 43,585 hours, 34,159 cycles
- Engine: Pwa JT8D219
- Engine time: 36,043 hours, 27,416 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7055381
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT HYD SYS PRESSURE AND QUANTITY DROPPED TO ZERO IN FLIGHT.  REPLACED HYD SUPPLY LINE TO NUMBER 1 ENGINE HYD PUMP.
